# SDR A6WA202105127774

- Difficulty date: May 10, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,754 hours, 37,240 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Warning Message
- Location: Te Flaps
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION ON TAKEOFF, PERFORMED FLAP RESET PROCEDURE IAW AWAC SUP 98-018I BOX 12 FLAP RESET.   PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RT WING BRAKE AND POSITION  SENSOR OUT OF RIG, AND RT WING POSITION 10 FLEX DRIVE WORN, RT BRAKE AND POSITION SENSOR R/R DUE TO WORN THREADS ON DRIVE. RT BRAKE R/R   PER AMM 27-51-10-000-801, R/R DRIVE POSITION 10 RT WING  27-53-10-000-805, RERIGGED RT WING BRAKE (BPSU) PER     AMM27-51-10-830-801, OPS TEST OF FLAPS PER AMM 27-54-00-710-801.REMOVED FROM MEL,REMOVED PLACARD AIRCRAFT OK FOR SERVICE
